MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 12/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 4312114 02-012-44-4009 - logic tibia implant psc insert, sz 4, 9mm, 5671484 02-012-45-4040 - lgc tibial fit tray cem sz 4f/4t, 4784011 200-02-35 - three peg patella 35mm, 315620 203-96-01 - saw blade new stryk.050 - 11-2222, 264318 203-96-03 - saw blade new stryker.050 - 11-2216.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2021-00741.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately 30 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, chronic progressive pain, increasing ongoing swelling, frequent clicking and grinding, occasional locking and giving out of the knee, worsening pain with activity, twisting or changing direction, arising from a sitting to standing position, and going up or down the stairs, difficulty walking and bending, and increasing difficulty performing activities of daily living.No additional information is available.
 
Additional Manufacturer Narrative
Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2021-00741.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21104517
Report Number1038671-2025-00153
Device Sequence Number9161636
Product Code JWH
UDI-Device Identifier10885862001252
UDI-Public10885862001252
Combination Product (Y/N)N
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2024
Device Catalogue Number02-010-01-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale